Estimates for the expected lifetime of conditioned Brownian motion

M van den Berg, A Dall'Acqua, GH Sweers

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)

Abstract

Let $\tau_\varOmega$ denote the lifetime of Brownian motion in an open connected set $\varOmega\subset\mathbb{R}^m$. We obtain the asymptotic behaviour of the expected lifetime $\mathbb{E}_x^y[\tau_\varOmega]$ as $y\to x$, where the Brownian motion is conditioned to start at $x$ and to exit $\varOmega\setminus\{y\}$ at $\{y\}$.
Translated title of the contributionEstimates for the expected lifetime of conditioned Brownian motion
Original languageEnglish
Pages (from-to)1091 - 1099
Number of pages9
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume137 (5)
DOIs
Publication statusPublished - Oct 2007

Bibliographical note

Publisher: Cambridge University Press

Fingerprint Dive into the research topics of 'Estimates for the expected lifetime of conditioned Brownian motion'. Together they form a unique fingerprint.

  • Cite this